Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 294301, 8 pages
http://dx.doi.org/10.1155/2011/294301
Research Article

Left 𝑊 𝑀 𝐶 2 Rings

School of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 12 January 2011; Revised 3 May 2011; Accepted 9 May 2011

Academic Editor: Frank Werner

Copyright © 2011 Junchao Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junchao Wei, “Left Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 294301, 8 pages, 2011. doi:10.1155/2011/294301